# SDR A6WA200940338

- Difficulty date: June 11, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 13,542 hours, 12,578 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR STAIR AFT DRAG ANGLE FOUND CRACKED AT PULLEY BRACKET LOCATION.  PAX DOOR STAIR ASSY AFT DRAG ANGLE REPAIRED IAW REO 601R-52-11-513 REV A.  (K)
